# SDR HEEA083803

- Difficulty date: January 16, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N740PH
- Make and model: Bell 407
- Aircraft serial: 53435
- Aircraft time: 1,353 hours
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 4000023
- Part serial: 91694
- Condition: Malfunctioned
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANSCEIVER HAS A LOUD SQUEAL IN HEADSET. BENCH CHECK GOOD.
